Advanced Search
Article Contents
Article Contents

Stability of solutions of kinetic equations corresponding to the replicator dynamics

Abstract Related Papers Cited by
  • In the present paper we propose a class of kinetic type equations that describes the replicator dynamics at the mesoscopic level. The equations are highly nonlinear due to the dependence of the transition rates of distribution function. Under suitable assumptions we show the asymptotic (exponential) stability of the solutions to such kinetic equations.
    Mathematics Subject Classification: 60J75, 92D25, 35Q92, 35R09, 37N25, 45K05.


    \begin{equation} \\ \end{equation}
  • [1]

    L. Arlotti, E. De Angelis, L. Fermo, M. Lachowicz and N. Bellomo, On a class of integro-differential equations modeling complex systems with nonlinear interactions, Appl. Math. Letters, 25 (2012), 490-495.doi: 10.1016/j.aml.2011.09.043.


    J. Banasiak, V. Capasso, M. A. J. Chaplain, M. Lachowicz and J. Miękisz, Multiscale Problems in the Life Sciences. From Microscopic to Macroscopic, Lecture Notes in Mathematics, 1940, Springer-Verlag, Berlin, 2008.doi: 10.1007/978-3-540-78362-6.


    N. Bellomo and B. Carbonaro, Toward a mathematical theory of living system focusing on developmental biology and evolution: A review and prospectives, Phys. Life Rev., 8 (2011), 1-18.


    N. Bellomo, M. A. Herrero and A. Tosin, On the dynamics of social conflicts: Looking for the black swan, Kinet. Relat. Models, 6 (2013), 459-479.doi: 10.3934/krm.2013.6.459.


    A. Bellouquid, E. De Angelis and D. Knopoff, From the modelling of immune hallmark of cancer to a black swan in biology, Math. Models Methods Appl. Sci., 23 (2013), 949-978.doi: 10.1142/S0218202512500650.


    C. Cattani and A. Ciancio, Hybrid two scales mathematical tools for active particles modelling complex systems with learning hiding dynamics, Math. Models Methods Appl. Sci., 17 (2007), 171-187.doi: 10.1142/S0218202507001875.


    A. Ciancio and A. Quartarone, A hibrid model for tumor-immune competition, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys., 75 (2013), 125-136.


    E. Carlen, P. Degond and B. Wennberg, Kinetic limits for pair-interaction driven master equation and biological swarm models, Math. Models Methods Appl. Sci., 23 (2012), 1339-1376.doi: 10.1142/S0218202513500115.


    R. Cressman, Evolutionary Dynamics and Extensive Form Games, MIT Press Series on Economic Learning and Social Evolution, 5, MIT Press, Cambridge, MA, 2003.


    R. Durrett and S. Levin, The importance of being discrete (and spatial), Theor. Popul. Biol., 46 (1994), 363-394.doi: 10.1006/tpbi.1994.1032.


    Evolutionary Game Theory, Stanford Encyclopedia of Philosophy, 2009. Available from: http://plato.stanford.edu/archives/fall2009/entries/game-evolutionary/.


    G. H. Hardy, J. E. Littlewood and G. Polya, Inequalities, Cambridge University Press, 1934.


    C. Hilbe, Local replicator dynamics: A simple link between deterministic and stochastic models of evolutionary game theory, Bull. Math. Biol., 73 (2011), 2068-2087.doi: 10.1007/s11538-010-9608-2.


    J. Hofbauer, P. Schuster and K. Sigmund, A note on evolutionary strategy and game dynamics, J. Theory Biol., 81 (1979), 609-612.doi: 10.1016/0022-5193(79)90058-4.


    J. Hofbauer and K. Sigmund, Evolutionary Games and Population Dynamics, Cambridge University Press, Cambridge, 1998.


    J. Hofbauer and K. Sigmund, Evolutionary game dynamics, Bull. Amer. Math. Soc. (N. S.), 40 (2003), 479-519.doi: 10.1090/S0273-0979-03-00988-1.


    A. d'Onofrio, Metamodeling tumor-immune system interaction, tumor evasion and immunotherapy, Math. Comput. Model., 47 (2008), 614-637.doi: 10.1016/j.mcm.2007.02.032.


    A. d'Onofrio, F. Gatti, P. Cerrai and L. Freschi, Delay-induced oscillatory dynamics of tumour-immune system interaction, Math. Comput. Model., 51 (2010), 572-591.doi: 10.1016/j.mcm.2009.11.005.


    M. Lachowicz, Microscopic, mesoscopic and macroscopic descriptions of complex systems, Prob. Engin. Mech., 26 (2011), 54-60.doi: 10.1016/j.probengmech.2010.06.007.


    M. Lachowicz, Individually-based Markov processes modeling nonlinear systems in mathematical biology, Nonlinear Anal. Real World Appl., 12 (2011), 2396-2407.doi: 10.1016/j.nonrwa.2011.02.014.


    M. Lachowicz and D. Wrzosek, Nonlocal bilinear equations. Equilibrium solutions and diffusive limit, Math. Models Methods Appl. Sci., 11 (2001), 1393-1409.doi: 10.1142/S0218202501001380.


    M. Lachowicz and A. Quartarone, A general framework for modeling tumor-immune system competition at the mesoscopic level, Appl. Math. Letters, 25 (2012), 2118-2122.doi: 10.1016/j.aml.2012.04.021.


    M. Lachowicz and T. Ryabukha, Equilibrium solutions for microscopic stochastic systems in population dynamics, Math. Biosci. Eng., 10 (2013), 777-786.doi: 10.3934/mbe.2013.10.777.


    M. Nowak, Evolutionary Dynamics. Exploring the Equations of Life, The Belknap Press of Harvard University Press, Cambridge, MA, 2006.


    P. D. Taylor and L. B. Jonker, Evolutionary stable strategies and game dynamics, Math. Biosci., 40 (1978), 145-156.doi: 10.1016/0025-5564(78)90077-9.


    J. W. Weibull, Evolutionary Game Theory, MIT Press, Cambridge, MA, 1995.

  • 加载中

Article Metrics

HTML views() PDF downloads(106) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint